# SDR DXTA2019082702803

- Difficulty date: August 26, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 10,374 hours, 7,940 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

CLIMBING OUT OF 12,000 FEET, WE TURNED OFF THE APU. IMMEDIATELY HAD A BURNING ODOR.  SHUT OFF COFFEE POT AS WELL. INVESTIGATED THE CABIN, SLIGHT SMELL.  RETURNED TO COCKPIT, ODOR COMPLETELY DISSIPATED . 19600 FEET.  RAN AIRCRAFT WITH BOTH ENGINES BLEED AIR AND APU BLEED AIR ON, NO SMOKE OKDOR NOTED AT THIS TIME. ALL WORK DONE IAW  MM 21-51-00.CHECKED THE COFFEE POT. FOUND THE COFFEE INSIDE WAS VERY THICK AND SMELLED BURNED. REMOVED THE COFFEE POT AND CLEANED IT. REINSTALLED THE COFFEE POT BACK INTO THE AIRCRAFT. COMPLIED WITH TASK CARD TC-5XL-21-120902M, ECU DUCT BURN OUT. RAN THE ENGINES AND APU. NO SMOKE OR BURNING SMELL WAS NOTED.
